# SDR AALA202310091829

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 63,965 hours, 36,954 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY D DOOR HARD TO OPEN/CLOSE. MAINTENANCE ADJUSTED AFT LAVATORY D DOOR LOWER PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
